On graphs with cyclic defect or excess

Delorme, Charles and Pineda Villavicencio, Guillermo 2010, On graphs with cyclic defect or excess, Electronic journal of combinatorics, vol. 17, pp. 1-25.

Attached Files
Name Description MIMEType Size Downloads

Title On graphs with cyclic defect or excess
Author(s) Delorme, Charles
Pineda Villavicencio, GuillermoORCID iD for Pineda Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Journal name Electronic journal of combinatorics
Volume number 17
Article ID R143
Start page 1
End page 25
Total pages 25
Publisher N.J. Calkin and H.S. Wilf.
Place of publication [Atlanta, Ga.]
Publication date 2010
ISSN 1077-8926
Keyword(s) Moore bound
Moore graph
Chebyshev polynomial of the second kind
Cyclic defect
Cyclic excess
Pell equation
Science & Technology
Physical Sciences
Mathematics, Applied
Language eng
Indigenous content off
Field of Research 0101 Pure Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2010, Charles Delorme and Guillermo Pineda-Villavicencio
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123263

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 34 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Tue, 25 Jun 2019, 11:54:31 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.